MAUDE Adverse Event Report: HAEMONETICS CORPORATION APH. BOWL, PLASMA LN 625B

HAEMONETICS CORPORATION APH. BOWL, PLASMA LN 625B
Model Number 0625B-00
Medical Device Problem Codes Smoking (1585); Noise, Audible (3273)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no harm to the donor.Haemonetics has made multiple unsuccessful attempts to contact the customer for additional information.The bowl in question is not available for return, therefore evaluation cannot be performed.
 
Event or Problem Description
On (b)(6) 2020, haemonetics was notified of a device malfunction that occurred at the beginning of the procedure.The bowl was reported to have made a screeching noise followed by smoke from the centrifuge.

Brand Name
APH. BOWL, PLASMA LN 625B
Common Device Name
APH. BOWL, PLASMA LN 625B
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston, ma
MDR Report Key9974392
Report Number1219343-2020-00031
Device Sequence Number19469382
Product Code GKT
UDI-Device Identifier10812747011686
UDI-Public(01)10812747011686(17)250131(10)2002003F
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
BK950033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number0625B-00
Device Catalogue Number0625B-00
Device Lot Number2002003F
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2020
Initial Report FDA Received Date04/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1